# SDR FDEA201104211542

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E DROOP SLAT UPPER SKIN FOUND WITH APPROX 0.375 INCH AND 0.3125 INCH CRACK.  STOP DRILLED IAW SRM 57-40-01, REV 46, REPAIR 5 FIG 201.  REPAIR DOUBLER FABRICATED AND INSTALLED IAW SRM 57-40-01, REV 46, REPAIR 5, FIG 201 AND SRM 51-35-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
